# SDR ABXA2011032324

- Difficulty date: March 23, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT OUTBOARD TRACK CUTOUT OUTBOARD L/E RIB IS CRACKED.  CRACK IS .7 INCH LONG.  REMOVED AND INSTALLED NEW RIB IAW B767 SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
